Vol. 12, No. 6, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 7, 1559–1821
Issue 6, 1311–1557
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Local root numbers and spectrum of the local descents for orthogonal groups: $p$-adic case

Dihua Jiang and Lei Zhang

Vol. 12 (2018), No. 6, 1489–1535
Abstract

We investigate the local descents for special orthogonal groups over p-adic local fields of characteristic zero, and obtain explicit spectral decomposition of the local descents at the first occurrence index in terms of the local Langlands data via the explicit local Langlands correspondence and explicit calculations of relevant local root numbers. The main result can be regarded as a refinement of the local Gan–Gross–Prasad conjecture (2012).

Keywords
restriction and local descent, generic local Arthur packet, local Langlands correspondence, local root numbers, local Gan–Gross–Prasad conjecture
Mathematical Subject Classification 2010
Primary: 11F70
Secondary: 11S25, 20G25, 22E50
Milestones
Received: 1 October 2017
Revised: 29 December 2017
Accepted: 15 April 2018
Published: 6 October 2018
Authors
Dihua Jiang
School of Mathematics
University of Minnesota
Minneapolis, MN
United States
Lei Zhang
Department of Mathematics
National University of Singapore
Singapore